Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 182, NWS Dodge City, KS

June 24, 20134 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2013, 6:25 PM CDT for 4 counties in Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 6:25 PM CDT (23:25 UTC)
Expired
Jun 24, 2013, 7:15 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Pawnee County, KS

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:30 PM CDTTSTM WND GST 603 Wnw Bellefont, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
976 J/kg
Mixed-layer CIN
-626 J/kg
Mixed-layer LCL
2012 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS53 KDDC 242325
SVRDDC
KSC047-057-083-145-250015-
/O.NEW.KDDC.SV.W.0182.130624T2325Z-130625T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
625 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS...
  EASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
  WESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SPEARVILLE...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BELLEFONT...OFFERLE...HANSTON...KINSLEY...GRAY...LEWIS...BURDETT
  AND ROZEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3769 9981 3784 10000 3826 9960 3826 9958
      3829 9958 3834 9953 3797 9918
TIME...MOT...LOC 2325Z 227DEG 30KT 3788 9974

HAIL...1.25IN
WIND...60MPH

$$

WAH
2 follow-up statements
535 
WWUS53 KDDC 242337
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT MON JUN 24 2013

KSC047-057-083-145-250015-
/O.CON.KDDC.SV.W.0182.000000T0000Z-130625T0015Z/
PAWNEE KS-HODGEMAN KS-EDWARDS KS-FORD KS-
637 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FORD...NORTHWESTERN EDWARDS...EASTERN HODGEMAN AND WESTERN PAWNEE
COUNTIES UNTIL 715 PM CDT...

AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLEFONT...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OFFERLE...HANSTON...GRAY...BURDETT AND ROZEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3805 9926 3769 9981 3784 10000 3826 9960
      3826 9958 3829 9958 3834 9953
TIME...MOT...LOC 2337Z 227DEG 30KT 3795 9965

HAIL...1.25IN
WIND...60MPH

$$

WAH
649 
WWUS53 KDDC 250007
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
707 PM CDT MON JUN 24 2013

KSC047-057-083-145-250017-
/O.EXP.KDDC.SV.W.0182.000000T0000Z-130625T0015Z/
PAWNEE KS-HODGEMAN KS-EDWARDS KS-FORD KS-
707 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD...
NORTHWESTERN EDWARDS...EASTERN HODGEMAN AND WESTERN PAWNEE COUNTIES
WILL EXPIRE AT 715 PM CDT/615 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3805 9926 3769 9981 3784 10000 3826 9960
      3826 9958 3829 9958 3834 9953
TIME...MOT...LOC 0007Z 227DEG 30KT 3812 9942

$$

WAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:00 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 24, 4:00 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT MON JUN 24 2013

...UPDATED FOR SYNOPSIS AND SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 353 PM CDT MON JUN 24 2013

A FAIRLY STRONG SHORTWAVE TROUGH BY LATE JUNE STANDARDS WAS
APPROACHING THE SOUTHERN AND CENTRAL HIGH PLAINS THIS AFTERNOON.
AHEAD OF THIS FEATURE, STRONG SURFACE TROUGH HAD DEVELOPED OVER THE
HIGH PLAINS, WITH STRONG SOUTHERLY WINDS ACROSS SOUTHWEST KANSAS.
ELEVATED CONVECTION IN ADVANCE OF THIS SYSTEM DEVELOPED THIS MORNING
EAST OF DODGE CITY AND THEN MOVED EAST AND WEAKENED. ANOTHER BATCH
OF ELEVATED CONVECTION DEVELOPED WEST OF A SURFACE DRYLINE IN
SOUTHEAST COLORADO AND MOVED INTO FAR SOUTHWEST KANSAS THIS
AFTERNOON. SURFACE BASED CONVECTION HAD NOT YET DEVELOPED AS OF 3
PM.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 353 PM CDT MON JUN 24 2013

THE SHORT RANGE HRRR DOES INDICATE STORMS DEVELOPING IN THE TEXAS
AND OKLAHOMA PANHANDLES THIS AFTERNOON AS UPPER LEVEL FORCING
AIDS IN LOW LEVEL CONVERGENCE ALONG THE DRYLINE. GIVEN THE FAIRLY
STRONG MID LEVEL FLOW FROM THE SOUTHWEST, THIS CONVECTION SHOULD
MOVE NORTHEASTWARD FAIRLY RAPIDLY INTO SOUTHWEST KANSAS THIS
EVENING. SURFACE BASED CAPE VALUES WERE APPROACHING 3000 J/KG FROM
THE TEXAS PANHANDLE INTO SOUTHWEST KANSAS AHEAD OF THE DRYLINE.
0-6 KM BULK SHEAR WAS APPROACHING 40 KTS IN THIS SAME AREA, BUT
LOW LEVEL SHEAR WAS VERY WEAK. GIVEN THE EXPECTED HIGH DEWPOINT
DEPRESSIONS AND RESULTANT HIGH CLOUD BASES, THE STORMS MAY DEVELOP
QUITE A BIT OF OUTFLOW, AND THIS MAY LIMIT THE SEVERITY AS FAR AS
HAIL SIZE IS CONCERNED (SINCE THE STORMS MAY NOT REMAIN AS
SUPERCELL STRUCTURES AS LONG). BUT HAIL AS LARGE AS GOLFBALLS IS
POSSIBLE WITH THE STRONGEST STORMS. IT IS UNCLEAR HOW ORGANIZED
THE STORMS WILL BE AND HOW WIDESPREAD AND HEAVY THE RESULTANT
RAINFALL WOULD BE. BUT STORM CHANCES WERE INCREASED TO 30-40% FOR
PARTS OF SOUTHWEST KANSAS INCLUDING DODGE CITY, JETMORE AND LARNED
GIVEN THE SIGNIFICANT FORCING AND SURFACE BASED CAPE.

AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES TONIGHT AND WITH
THE LOSS OF DAYTIME HEATING, STORM CHANCES WILL DIMINISH RAPIDLY BY
LATE EVENING. THE LOW LEVEL WINDS WILL BEGIN TO VEER AS WELL AND
THIS WILL RESULT IN THE AXIS OF DEEP MOISTURE SHIFTING EASTWARD.
SOUTHWEST WINDS AT 15 KTS EVEN LATE TONIGHT WILL PREVENT TEMPERATURES
FROM DROPPING BELOW THE LOWER 70S AT DODGE CITY, HAYS AND PRATT,
WITH ONLY SLIGHTLY COOLER READINGS NEAR THE COLORADO BORDER.

BEHIND THE SHORTWAVE TROUGH, A WEAK COLD FRONT WILL PROGRESS INTO
CENTRAL KANSAS TUESDAY AFTERNOON, WITH A TRAILING DRYLINE EAST OF
DODGE CITY AND INTO THE PANHANDLES. VERY HOT TEMPERATURES FROM 103
TO 106F ARE EXPECTED IMMEDIATELY BEHIND THE DRYLINE WHERE THE LOW
LEVEL AIR HAS MOVED DOWNSLOPE AND WARMED ADIABATICALLY. ONLY
SLIGHTLY COOLER AIR CAN BE EXPECTED IN FAR WESTERN KANSAS ON THE
HIGHER TERRAIN, AND BEHIND THE WEAK COLD FRONT FROM WAKEENEY TO
DIGHTON. THUNDERSTORMS ARE NOT EXPECTED TUESDAY AFTERNOON GIVEN
THE LACK OF FORCING IN THE WAKE OF THE SHORTWAVE TROUGH AND SINCE
THE LOW LEVEL MOIST AXIS WILL HAVE SHIFTED FURTHER EAST BY THE
TIME OF PEAK HEATING.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 336 PM CDT MON JUN 24 2013

ZONAL FLOW ALOFT WILL BE IN PLACE OVER THE LOWER 48 STATES AT THE
BEGINNING OF THE EXTENDED PERIOD. A SHORTWAVE TROUGH THAT IS NOW
MOVING THROUGH THE GREAT BASIN AND DESERT SOUTHWEST WILL BE EXITING
THE NORTHERN AND CENTRAL PLAINS TUESDAY EVENING. THIS SYSTEM WILL
BRING A WEAK FRONTAL BOUNDARY SOUTH ACROSS WESTERN KANSAS IN ITS
WAKE LATE TUESDAY AFTERNOON AND EVENING. PRECIPITATION CHANCES LOOK
FAIRLY SMALL GIVEN THE LACK OF UPPER SUPPORT AND A FAIRLY DRY
AIRMASS.

THROUGH THE MIDDLE PART OF THE WEEK, 500 MILLIBAR HEIGHTS WILL BE
BUILDING OVER THE WESTERN AND CENTRAL PART OF THE COUNTRY. WITH
INCREASING THICKNESS VALUES OVER WESTERN KANSAS WE SHOULD SEE
DAYTIME HIGH TEMPERATURES WARMING BACK UP TO AROUND OR ABOVE 100
DEGREES ESPECIALLY BY THURSDAY. THE UPPER RIDGE BECOMES MORE
AMPLIFIED OVER WESTERN NORTH AMERICA TOWARD THE UPCOMING WEEKEND
WITH UPPER LEVEL FLOW BECOMING MORE NORTHWESTERLY OVER THE CENTRAL
PLAINS. A WEAK FRONTAL BOUNDARY IS FORECAST TO MOVE SOUTH THROUGH
THE CENTRAL HIGH PLAINS EARLY FRIDAY WITH EASTERLY UPSLOPE FLOW
SETTING UP INTO THE EASTERN SLOPES OF THE ROCKIES. AFTERNOON
THUNDERSTORMS SHOULD DEVELOP OFF THE FRONT RANGE. GIVEN THE UPPER
LEVEL FLOW, SOME OF THESE COULD MOVE INTO FAR WESTERN KANSAS FRIDAY
EVENING.

THE UPPER LEVEL FLOW OVER THE CENTRAL PART OF THE COUNTRY BECOMES
EVEN MORE MERIDIONAL THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.
THE MEDIUM RANGE MODELS HAVE ALL BEEN TRENDING IN THIS DIRECTION
THROUGH THE PAST FEW RUNS. THINK THAT THE CURRENT WEEK TWO OUTLOOK
SHOULD BE TRENDED BACK TO AT LEAST NEAR NORMAL TEMPERATURES FOR NOW
BUT BASED ON FORECAST TEMPERATURES, WE COULD BE EVEN COOLER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1256 PM CDT MON JUN 24 2013

A TROUGH OF LOW PRESSURE IN THE LEE OF THE ROCKIES WILL LEAD TO
STRONG SOUTH WINDS THROUGH TONIGHT, WITH 20-25 KTS TODAY AND 15KTS
TONIGHT. THE WINDS WILL GRADUALLY WEAKEN AND SHIFT TO THE WEST
AFTER 12Z TUESDAY AS THE SURFACE TROUGH PROGRESSES EASTWARD INTO
WESTERN KANSAS. THERE IS A SMALL CHANCE OF A THUNDERSTORM NEAR
KHYS AND KDDC THIS AFTERNOON AND EVENING. VFR CONDITIONS WILL
PERSIST ASIDE FROM THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  74 105  69 101 /  40   0   0   0
GCK  72 104  65 101 /  20   0   0   0
EHA  70 103  66 101 /  10   0   0   0
LBL  74 105  68 104 /  20   0   0   0
HYS  74 104  70 101 /  30   0   0   0
P28  74 100  74 101 /  20   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ030-031-043>046-
062>066-075>081-085>090.

RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR
KSZ061-062-074.

&&

SYNOPSIS...FINCH
SHORT TERM...FINCH
LONG TERM...GERARD
AVIATION...FINCH
Hazardous weather outlook, Jun 24, 10:38 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1038 AM CDT MON JUN 24 2013

KSZ030-031-043>046-061>066-074>081-084>090-251115-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1038 AM CDT MON JUN 24 2013 /938 AM MDT MON JUN 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
HAIL AS LARGE AS GOLF BALL SIZE IS POSSIBLE WITH THE STRONGEST STORMS.
THE BEST CHANCE OF STORMS IS ALONG AND NEAR A LINE FROM LIBERAL TO
CIMARRON TO JETMORE TO WAKEENEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY NE NEEDED THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Special weather statement, Jun 24, 5:08 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
508 PM CDT MON JUN 24 2013

KSZ075-076-085-242300-
GRANT-HASKELL-STEVENS-
508 PM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STEVENS...
NORTHWESTERN HASKELL AND SOUTHEASTERN GRANT COUNTIES...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOSCOW...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3773 10109 3765 10067 3729 10121 3736 10139
TIME...MOT...LOC 2208Z 227DEG 37KT 3737 10125

RUSSELL
Special weather statement, Jun 24, 5:29 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
529 PM CDT MON JUN 24 2013

KSZ077-078-087-088-242315-
CLARK-FORD-GRAY-MEADE-
529 PM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR FORD...MEADE...NORTHERN CLARK AND
SOUTHEASTERN GRAY COUNTIES...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEADE...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3789 10002 3778 9956 3736 9957 3706 10059
      3741 10062
TIME...MOT...LOC 2229Z 241DEG 35KT 3733 10032

18
Local storm report, Jun 24, 6:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
602 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             8 SSE THE HAGGARD ELEV  37.51N 100.27W
06/24/2013  E2.75 INCH       GRAY               KS   PUBLIC

&&

MSCOTT
Special weather statement, Jun 24, 6:06 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT MON JUN 24 2013

KSZ045-064-065-077-078-242345-
FORD-GRAY-HODGEMAN-NESS-PAWNEE-
606 PM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAY...EASTERN
HODGEMAN...NORTHWESTERN FORD...SOUTHEASTERN NESS AND WESTERN PAWNEE
COUNTIES...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DODGE CITY...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3761 10019 3775 10024 3830 9966 3809 9951
      3809 9957 3792 9957
TIME...MOT...LOC 2307Z 223DEG 27KT 3783 9992

WAH
Local storm report, Jun 24, 6:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
609 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 WSW DODGE CITY        37.73N 100.07W
06/24/2013  E0.88 INCH       FORD               KS   NWS EMPLOYEE

            PEA TO NICKEL SIZE HAIL IS BEING OBSERVED.

&&

MSCOTT
Local storm report, Jun 24, 6:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             7 NW MISSLER            37.40N 100.52W
06/24/2013  E0.75 INCH       MEADE              KS   PUBLIC

0608 PM     HAIL             1 W DODGE CITY          37.76N 100.03W
06/24/2013  E1.00 INCH       FORD               KS   NWS EMPLOYEE

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:39 PM CDTSpecial Weather StatementDDCMorton66 min
Jun 23, 8:05 PM CDTSpecial Weather StatementDDCMorton55 min
Jun 23, 8:26 PM CDTSpecial Weather StatementDDCStanton64 min
Jun 23, 8:59 PM CDTSpecial Weather StatementDDCStanton46 min
Jun 23, 9:19 PM CDTSpecial Weather StatementDDCGrant41 min
Jun 24, 3:00 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 18 more17 hr
Jun 24, 10:07 AM CDTRed Flag WarningDDCHamilton, Kearny, Stanton10 hr
Jun 24, 4:30 PM CDTSpecial Weather StatementDDCStevens45 min
Jun 24, 5:08 PM CDTSpecial Weather StatementDDCHaskell52 min
Jun 24, 5:29 PM CDTSpecial Weather StatementDDCFord, Meade46 min
Jun 24, 5:34 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade56 min
Jun 24, 6:06 PM CDTSpecial Weather StatementDDCHodgeman39 min
Jun 24, 6:13 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman17 min
Jun 24, 6:23 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade37 min
Jun 24, 6:33 PM CDTSevere Thunderstorm WarningDDCGray, Meade, Seward27 min
Jun 24, 6:56 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.